Back to Search Start Over

On MASAs in $q$-deformed von Neumann algebras

Authors :
Caspers, Martijn
Skalski, Adam
Wasilewski, Mateusz
Source :
Pacific J. Math. 302 (2019) 1-21
Publication Year :
2017

Abstract

We study certain $q$-deformed analogues of the maximal abelian subalgebras of the group von Neumann algebras of free groups. The radial subalgebra is defined for Hecke deformed von Neumann algebras of the Coxeter group $(\mathbb{Z}/{2\mathbb{Z}})^{\star k}$ and shown to be a maximal abelian subalgebra which is singular and with Puk\'anszky invariant $\{\infty\}$. Further all non-equal generator masas in the $q$-deformed Gaussian von Neumann algebras are shown to be mutually non-unitarily conjugate.<br />Comment: 16 pages

Details

Database :
arXiv
Journal :
Pacific J. Math. 302 (2019) 1-21
Publication Type :
Report
Accession number :
edsarx.1704.02804
Document Type :
Working Paper
Full Text :
https://doi.org/10.2140/pjm.2019.302.1